# SDR MWEA060296

- Difficulty date: November 13, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 61,071 hours, 20,998 cycles
- Engine: Pwa JT8D219
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 5936037501
- Condition: Damaged
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON AFT CARGO DOOR THRESHOLD VERTICAL CHORD AT Y 1184 LONGERON 29 RT, IB SIDE.   FABRICATED AND INSTALLED ANGLE.
